# SDR ASAA2018041324244

- Difficulty date: April 13, 2018
- Submitted: April 16, 2018
- Operation: Air carrier
- Aircraft: N516AS
- Make and model: Boeing 737890
- Aircraft serial: 39044
- Aircraft time: 35,684 hours, 10,860 cycles
- System (JASC): 2612 · Fire Detection
- Part: Fire Detector
- Part number: 90201401
- Condition: Inoperative
- Location: Apu Bay
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

APU DETECTOR INOPERATIVE LIGHT ILLUMINATED ON THE GROUND,  ALONG WITH MASTER CAUTION OVERHEAT DETECTOR.  ACFT GROUNDED.  TROUBLESHOT TO THE APU LOWER LOOP.  REMOVED AND REPLACED THE APU LOWER FIRE DETECTION LOOP,  OPS CHECKED NORMAL IAW AMM 26-10-01 AND 26-15-01.
